MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; 1LYRTR 16FR10ML 100%SILI SNAP

MEDLINE INDUSTRIES LP; 1LYRTR 16FR10ML 100%SILI SNAP
Catalog Number URO175716
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Leaking foley balloon.
 
Additional Manufacturer Narrative
The customer reported that the catheter was placed and ths patient returned the next day due to the foley catheter coming out.It was reported that a hole in the balloon was found.A new catheter was placed.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
1LYRTR 16FR10ML 100%SILI SNAP
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key22154055
Report Number1417592-2025-00278
Device Sequence Number15400994
Product Code EZL
UDI-Device Identifier10193489987423
UDI-Public10193489987423
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberURO175716
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Initial Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown